ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О замыкании неполных обобщенных систем типа Мюнца-Саса в угловых областях

Григорян, Ш. А. (1984) О замыкании неполных обобщенных систем типа Мюнца-Саса в угловых областях. ՀՍՍՀ ԳԱ Զեկույցներ, 79 (3). pp. 110-115. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1509Kb

Item Type:Article
Additional Information:Անկյունային տիրույթում Մյունց-Սասի տիպի ոչ լրիվ ընդհանրացված համակարգերի փակույթի մասին։ On closure of incomplete generalized system of Muntz-Szasz type in the angular domains.
Uncontrolled Keywords:Գրիգորյան Շ. Հ., Grigorian Sh. A.
Subjects:Q Science > QA Mathematics
ID Code:4773
Deposited By:NAS Reports
Deposited On:25 Jan 2013 12:18
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page